Ohio, 2008Lake-Effect Snow in Ohio, January 19 to 20, 2008
January 19 to 20, 2008 · NWS CLE · 2 events in 2 counties and zones
An arctic cold front dropped south through the area during the day on the 19th. Northerly winds behind this front flowing over Lake Erie allowed for lake effect snow to develop through the daytime hours of the 19th.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $170,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An arctic cold front dropped south through the area during the day on the 19th. Northerly winds behind this front flowing over Lake Erie allowed for lake effect snow to develop through the daytime hours of the 19th. The lake effect snow continued into the 20th and tapered off on the 21.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jan 19, 4:06 AM EST, 54 minutes earlier.
Area forecast discussion, Jan 19, 4:06 AM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EST SAT JAN 19 2008
.SYNOPSIS...
AN ARCTIC COLD FRONT WILL MOVE EAST OF THE REGION THIS MORNING. BROAD
HIGH PRESSURE WILL BEGIN TO BUILD IN ACROSS THE REGION TONIGHT AND
SUNDAY. THE HIGH WILL REMAIN ACROSS THE LOWER OHIO VALLEY ON
MONDAY BEFORE MOVING TO THE CENTRAL ATLANTIC COAST TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LEADING EDGE OF THE COLDEST AIR OF THE SEASON CROSSING THE
FORECAST AREA THRESHOLD AT THIS TIME. ARCTIC FRONT WILL CONTINUE
TO PRESS EAST THROUGH THE MORNING HOURS AND CURRENT TEMPERATURES
ARE GOING TO BE THE HIGHS FOR TODAY.
LAKE EFFECT SNOW DEVELOPED IMMEDIATELY BEHIND THE COLD FRONT FROM
LAKE MICHIGAN. I ANTICIPATE AS FRONT MOVES FURTHER EAST UP LAKE
ERIE...THE FLOW WILL BECOME WELL ALIGNED TO SET UP A WEST TO EAST
FETCH ACROSS THE LAKE INTO NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA. LAKE EFFECT SNOW BANDS WILL DEVELOP LATE THIS
MORNING INTO THE AFTERNOON HOURS WITH A FEW POSSIBLE SQUALLS.
MODEL SOUNDINGS INDICATE EXTREME INSTABILITY OVER THE LAKE AND
THIS MAY BE ENOUGH TO HELP OVERCOME THE QUICKLY DRYING AIR MASS
ALOFT AND INVERSION TO PRODUCE THE LAKE EFFECT SNOW BANDS AND
SQUALLS. WILL GO AHEAD AND HOIST THE LAKE EFFECT SNOW WARNING FOR
THIS AFTERNOON AND CONTINUE THE WARNING THROUGH EARLY MONDAY
MORNING.
THE REST OF THE FORECAST AREA WILL SEE SOME LIGHT SNOW SHOWER
ACTIVITY WITH THE COLD FRONT AND THEN SCATTERED SNOW SHOWERS AND
FLURRIES THROUGH THE REST OF THE DAY. THERE WILL BE SOME BREAKS OF
SUNSHINE OVER THE WESTERN HALF OF THE FORECAST AREA THIS
AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
LAKE EFFECT SNOW WILL CONTINUE ACROSS NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA TONIGHT THROUGH SUNDAY NIGHT AS FLOW REMAINS WELL
ALIGNED AND INSTABILITY HOLDS STRONG IN THE EXTREME CATEGORY.
EQUILIBRIUM LEVEL HOVERS AROUND 6000 TO 7000 FEET THROUGH THIS
PERIOD. SNOW GROWTH POTENTIAL AREA DESCENDS TO WITHIN THE BEST
MOISTURE AREA AND UPWARD VERTICAL MOTION. ALL OF THIS POINTS
TOWARD THE POTENTIAL FOR SIGNIFICANT LAKE EFFECT SNOW BANDS
DEVELOPING ON A WEST TO EAST AXIS. THIS AXIS GIVES AIR MASS THE
LONGEST RESIDENCE TIME OVER THE OPEN WATERS OF THE LAKE.
THE VERY COLD TEMPERATURES AND GUSTY WINDS WILL DROP WIND CHILLS
TO DANGEROUS LEVELS OVERNIGHT...ESPECIALLY IN THE SNOWBELT WHERE
SQUALLS OCCUR. WILL HOLD OFF ON ANY WIND CHILL ADVISORIES AT THIS
TIME BUT WILL HIGHLIGHT DANGEROUS WIND CHILLS IN THE LAKE EFFECT
SNOW WARNING. THE REST OF THE FORECAST AREA MAY SEE OCCASIONAL
WIND GUSTS TOUCH THE ADVISORY CRITERIA. WILL NOT ISSUE A WIND
CHILL ADVISORY FOR THIS AREA FOR NOW.
LAKE EFFECT SNOW WILL CONTINUE ON SUNDAY WITH MORE SIGNIFICANT
SNOW ACCUMULATIONS EXPECTED. SOME LOCATIONS MAY END UP WITH WELL
OVER A FOOT OF SNOW BY MONDAY MORNING...ESPECIALLY IF SQUALLS
PERSIST IN THOSE AREAS. LIGHT SNOW SHOWER ACTIVITY WILL CONTINUE
ACROSS THE REST OF THE AREA SUNDAY.
FLOW BEGINS TO SHIFT SUNDAY NIGHT AS HIGH PRESSURE PUSHES EAST AND
THIS WILL CAUSE SOME SHEAR TO DEVELOP IN THE LOWEST LEVELS. LAKE
EFFECT SNOW SHOULD CONTINUE TO OCCUR THROUGH THE NIGHT AND MAY
BEGIN TO EXHIBIT SIGNS OF SHIFTING AND LIMITING ACCUMULATIONS IN
ONE PARTICULAR AREA.
THE OTHER PROBLEM WE WILL HAVE TO CONTEND WITH IS THE WIND. WINDS
ARE EXPECTED TO GUST TO NEAR 30 MPH ACROSS THE SNOW BELT AREAS AND
SINCE SNOW IS EXPECTED TO BE LIGHT AND FLUFFY FROM THE DRIER
AIR...SIGNIFICANT BLOWING AND DRIFTING OF THE SNOW IS LIKELY LATER
THIS AFTERNOON THROUGH SUNDAY NIGHT. I ADDED MENTION OF REDUCED
VISIBILITIES IN THE ZONES FROM BLOWING AND FALLING SNOW.
CURRENT FORECAST TEMPERATURE TRENDS THROUGH THIS PERIOD LOOK GOOD
SO I DID NOT MAKE ANY ADJUSTMENTS IN THAT DEPARTMENT.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
GUIDANCE LOOKING REASONABLE DURING THE BEGINNING OF THE WEEK WITH
BOTH GFS AND ECMWF SHOWING LARGE AREA OF HIGH PRESSURE LOCATED
SOUTHEAST OF THE AREA BY THEN. WITH THAT KEPT MUCH OF THE AREA DRY
ON MONDAY WITH PERHAPS SOME SLGT CHC SNOW SHOWERS JUST ALONG THE
LAKESHORE ACROSS NE OH/NW PA DURING THAT TIME. SYSTEMS WILL BE
PROGRESSIVE THOUGH AS LOW PRESSURE DEVELOPING OVER THE PLAINS WILL
BE APPROACHING THE AREA BY MONDAY EVENING. GUIDANCE CONTINUES TO BE
CONSISTENT WITH THE NEXT COLD FRONT TO MOVE THROUGH THE AREA
TUESDAY. FOR TEMPS DURING THE TIME...HAVE MINS DROPPING OFF JUST
SLIGHTLY MONDAY NIGHT AHEAD OF THE COLD FRONT. THIS IS DEPICTED WELL
WITH MEX GUIDANCE TEMPS ONLY DROPPING SEVERAL DEGREES OFF MONDAY
FORECAST HIGHS. COLD FRONT TO MOVE THROUGH THE AREA TUESDAY WITH CHC
POPS FOR SNOW SHOWERS ACROSS THE ENTIRE FORECAST AREA. COLDER
TEMPERATURES TO CONTINUE ON WEDNESDAY WITH THE FRONT THROUGH THE
AREA...AND H850 TEMPS DROPPING TO NEGATIVE TEENS.
GFS SHOWING ANOTHER UPPER TROUGH MOVING THROUGH THE AREA THURSDAY SO
CONTINUED WITH CHC POPS WEDNESDAY NIGHT INTO THURSDAY...ESPECIALLY
ACROSS NORTHERN PORTIONS OF THE FORECAST AREA. ANOTHER AREA OF HIGH
PRESSURE EXPECTED TO BUILD IN FOR THE END OF THE WEEK ALLOWING FOR
DRIER CONDITIONS.
OVERALL...MAINTAINED CHC POPS THROUGH THE WEEK WITH COLD
FRONT/TROUGH PASSAGES. HOLDING OFF ON LIKELY POPS FOR ANY PARTICULAR
PERIOD AT THIS TIME AS MOISTURE ASSOCIATED WITH THE AIR MASSES MOVING
INTO THE AREA WILL BE QUITE LIMITED. LOOKS LIKE THERE WILL BE SOME
POTENTIAL FOR LAKE EFFECT DURING THE PERIOD...BUT KEPT HIGHEST CHC
POPS ACROSS NE OH AND NW PA WITH ONLY HOLDING LIKELY POPS ACROSS THE
SNOWBELT AND NW PA DURING THE DAY TUESDAY.
FOR TEMPS...REMAINED JUST SLIGHTLY ON THE COOL SIDE OF GUIDANCE
DURING THE PERIOD. LARGEST CONCERN ARE OVERNIGHT LOWS LATER IN THE
PERIOD WHERE CAN SEE COLDER THAN FORECAST GIVEN ANY FUTURE SNOW
COVER. THAT IN COMBINATION OF ANY CLEARING THAT MAY OCCUR DURING THE
OVERNIGHT HOURS COULD ALLOW FOR SOME LOCAL RADIATING DURING THIS
TIME ALLOWING FOR MINS TO DROP WIDESPREAD INTO THE LOW TO MID SINGLE
DIGITS.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
COLD FRONT NOW ENTERING WESTERN OHIO. LIGHT SNOW ASSOCIATED WITH
THE FRONT WILL CONTINUE TO MOVE EASTWARD OVERNIGHT. LOCALIZED
AREAS OF IFR SNOW MAY BE POSSIBLE RIGHT ALONG THE FRONT BUT
IT SHOULD BE SHORT LIVED. THERE IS A BIG AREA OF CLEARING RIGHT
BEHIND THE FRONT BUT WILL STICK WITH THE IDEA OF ADDITIONAL CLOUDS
DEVELOPING DOWNWIND OF LAKES MICHIGAN AND ERIE AND KEEP AT LEAST A
BROKEN DECK OF CLOUDS AT ALL TAF SITES THROUGH THE PERIOD. THAT
BEING SAID...THERE SHOULD BE A BREAK IN THE SNOW BEHIND THE FRONT FOR
AREAS AWAY FROM LAKE ERIE.
LES WILL DEVELOP BY MID AFTERNOON BUT WITH A 270 FLOW OFF THE
LAKE...SHOULD PRIMARILY AFFECT ERI. WILL GO WITH LIGHT SNOW
SHOWERS ELSEWHERE AS ANY OTHER ACTIVITY SHOULD BE SCATTERED IN
NATURE.
WINDS AT ALL SITES WILL BE GUSTY ON SATURDAY...GENERALLY 20-25KTS
OUT OF THE WEST.
OUTLOOK...W-NW FLOW WILL CONTINUE INTO THE WEEKEND WITH
BEST LOCATIONS FOR LES WILL BE KERI. REMAINDER OF SITES WILL
CONTINUE TO SEE MAINLY SCATTERED SNOW SHOWERS. CONDITIONS VARYING
FROM POSSIBLE VFR ACROSS THE WEST TO LIKELY MAINLY MVFR FROM CLE-
MFD EAST THROUGH THE WEEKEND. CONDITIONS WILL IMPROVE ON MONDAY
BUT ADDITIONAL SNOW WILL BE POSSIBLE WITH ANOTHER COLD FRONT ON
TUESDAY. THIS FRONT WILL RAPIDLY MOVE EAST WITH HIGH PRESSURE AND
FAVORABLE WEATHER CONDITIONS EXPECTED ON WEDNESDAY.
&&
.MARINE...
ARCTIC COLD FRONT MAKING ITS WAY ACROSS THE LAKE THIS MORNING. WIND
SPEEDS WILL INCREASE TO ABOUT 30 KTS SATURDAY AS THE COLD AIR MOVES
ACROSS THE LAKE...THEN FAIRLY SIMILAR WEST FLOW CONDITIONS WILL
CONTINUE THROUGH SUNDAY UNTIL WINDS DECREASE SOME SUNDAY NIGHT INTO
MONDAY. LAKE EFFECT SNOW IS EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT...BEGINNING THEIR
DIMINISHING TREND MONDAY.
FREEZING SPRAY IS LIKELY SATURDAY NIGHT THROUGH SUNDAY AS
TEMPERATURES FALL BELOW 15 DEGREES FOR MUCH OF THE PERIOD WITH
WINDS/WAVES UP. HAVE TRANSITIONED THE ADVISORY TO A WARNING.
TEMPERATURES SATURDAY EVENING THROUGH MONDAY MORNING WILL ALLOW FOR
RAPID ICE FORMATION AROUND LAKE ERIE...ESPECIALLY IN THE PROTECTED
AREAS AT MOUTHS OF RIVERS...IN BAYS AND EVENTUALLY IN THE SHALLOWER
WATERS IN THE WESTERN BASIN FROM THE ISLANDS WEST.
NEXT COLD FRONT FOR TUESDAY AND THEREFORE WINDS WILL BACK TO THE
SOUTHWEST AHEAD OF THE FRONT AND RETURN TO A WNW DIRECTION
POST-FRONTAL. HIGH PRESSURE PASSES TO THE SOUTH OF THE LAKE
WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WARNING FROM 4 PM THIS AFTERNOON TO 6 AM EST
MONDAY FOR OHZ012>014-089.
PA...LAKE EFFECT SNOW WARNING FROM 4 PM THIS AFTERNOON TO 6 AM EST
MONDAY FOR PAZ001>003.
MARINE...HEAVY FREEZING SPRAY WARNING FROM 7 PM THIS EVENING TO 6 AM
EST MONDAY FOR LEZ061-142>149-162>169.
SMALL CRAFT ADVISORY UNTIL 3 PM EST SUNDAY FOR LEZ142>149.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...ABE
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, Jan 18, 4:35 PM EST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
435 PM EST FRI JAN 18 2008
OHZ012>014-089-PAZ001>003-192145-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
435 PM EST FRI JAN 18 2008
...LAKE EFFECT SNOW WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW WATCH
ARCTIC AIR WILL SPREAD ACROSS THE AREA THIS WEEKEND. TEMPERATURES
WILL SPEND MUCH OF SATURDAY NIGHT AND SUNDAY IN THE SINGLE DIGITS.
WITH A WEST WIND 10 TO 20 MPH WIND CHILLS WILL DROP TO 10 TO 15
BELOW ZERO MUCH OF THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ003-006>011-017>023-027>033-036>038-047-192145-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
435 PM EST FRI JAN 18 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ARCTIC AIR WILL SPREAD ACROSS THE AREA THIS WEEKEND. TEMPERATURES
WILL SPEND MUCH OF SATURDAY NIGHT AND SUNDAY IN THE SINGLE DIGITS.
WITH A WEST WIND 10 TO 20 MPH WIND CHILLS WILL DROP TO 10 TO 15
BELOW ZERO MUCH OF THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-142>149-162>169-192145-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
435 PM EST FRI JAN 18 2008
...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST
MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FREEZING SPRAY ADVISORY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Lake-Effect Snow, Geauga
- When
- January 19, 5:00 AM EST to January 20, 8:00 PM EST
- Where
- Geauga forecast zone
- Property damage
- $70,000
- Reported by
- Trained Spotter
- Coordinates
- 41.500, -81.179 (the zone’s center; the record gives no point)
Snow began during the morning hours of the 19th and continued through the day. The snow was rather light during the day and by evening many locations only measured between 1.0 and 3.0 inches. The lake effect snow persisted through the overnight hours into the 20th, and was moderate to heavy at times overnight. By the morning of the 20th, snow reports just from the overnight hours indicate that Chardon picked up 9.0 inches, Hambden Township measured 7.6 inches and Montville measured 6.5 inches. The snow continued through much of the day on the 20th and ended that evening. Total snowfall measurements from this event include Chardon with 13.0 inches, Hambden with 12.3 inches, Montville measured 10.0 inches, and Thompson had 13.9 inches. Many accidents were reported from this event.
Lake-Effect Snow, Lake
- When
- January 19, 6:00 AM EST to January 20, 11:00 PM EST
- Where
- Lake forecast zone
- Property damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 41.714, -81.245 (the zone’s center; the record gives no point)
Lake effect snow began during the morning hours of the 19th and continued through the day. The lake effect snow persisted through the overnight and into the daytime hours of the 20th before coming to an end that night. The snow was light during the daytime of the 19th, with locations picking up between 1.0 and 4.0 inches by the evening. Lake effect snow was heaviest during the overnight hours into the 20th. On the morning of the 20th in just 12 hours Concord measured 8.1 inches and Painesville measured 6.3 inches. The snow continued that day and came to an end during the late evening and early overnight hours. By the evening, many locations throughout the county measured between 6.0 and 10.0 inches of snow. By the end of the event, Madison measured 11.0 inches, two spotters in Concord measured 11.9 inches and 15 inches, 8.2 inches in Mentor, and 7.2 inches in Kirtland. Many accidents were reported from this event.
- Lake-Effect Snow
- Heavy snow in bands downwind of a large lake as cold air crosses warmer water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Indiana, January 19 to 20, 20082 deaths · 1 event
- Cold in Wisconsin, January 19 to 20, 20081 death · 20 events
- Extreme Cold in Wisconsin, January 19, 20081 death · 2 events
- Heavy Snow in Mississippi, January 19, 2008$950,000 · 20 events
- Lake-Effect Snow in New York, January 19 to 21, 2008$290,000 · 5 events
- Winter Weather in Virginia, January 19 to 20, 200831 events
- Heavy Snow and Winter Weather in Georgia, January 19, 200829 events
- Winter Weather in North Carolina, January 19, 200825 events
- Winter Storm and Winter Weather in North Carolina, January 19, 200823 events
- Heavy Snow and Winter Weather in Alabama, January 19, 200821 events
- Damaging Winds in Florida, January 19, 2008$19,000 · 63 kt wind · 6 events
- Winter Storm in Montana, January 19 to 20, 200817 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 73371, 73370.